Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Expansions of Hypergeometric Functions in Hypergeometric Functions

Jerry L. Fields and Jet Wimp
Mathematics of Computation
Vol. 15, No. 76 (Oct., 1961), pp. 390-395
DOI: 10.2307/2003028
Stable URL: http://www.jstor.org/stable/2003028
Page Count: 6
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Expansions of Hypergeometric Functions in Hypergeometric Functions
Preview not available

Abstract

In [1] Luke gave an expansion of the confluent hypergeometric function in terms of the modified Bessel functions Iν(z). The existence of other, similar expansions implied that more general expansions might exist. Such was the case. Here multiplication type expansions of low-order hypergeometric functions in terms of other hypergeometric functions are generalized by Laplace transform techniques.

Page Thumbnails

  • Thumbnail: Page 
390
    390
  • Thumbnail: Page 
391
    391
  • Thumbnail: Page 
392
    392
  • Thumbnail: Page 
393
    393
  • Thumbnail: Page 
394
    394
  • Thumbnail: Page 
395
    395